# SDR SWAA2020061692028

- Difficulty date: June 14, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 12,611 hours, 5,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FWD EMERGENCY FLASHLIGHT NOT TESTING.   R & R THE FWD FLASHLIGHT IAW AMM 25-64-00.
